Pacific Journal of Mathematics

An algebraic extension of the Lax-Milgram theorem.

Gabriel M. M. Obi

Article information

Source
Pacific J. Math., Volume 86, Number 2 (1980), 543-552.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102780477

Mathematical Reviews number (MathSciNet)
MR590567

Zentralblatt MATH identifier
0461.46040

Subjects
Primary: 15A63: Quadratic and bilinear forms, inner products [See mainly 11Exx]
Secondary: 46C10

Citation

Obi, Gabriel M. M. An algebraic extension of the Lax-Milgram theorem. Pacific J. Math. 86 (1980), no. 2, 543--552. https://projecteuclid.org/euclid.pjm/1102780477


Export citation

References

  • [1] B. Birkhoff and S. MacLane, A Survey of Modern Algebra, Macmillan Company, New York, 1965.
  • [2] R. Piziak, An Algebraic Generalization of Hilbert Space Geometry, Ph. D. Thesis, Univ. of Mass., 1969.
  • [3] H. Piziak, Sesqulinear forms in infinite dimensions, Pacific J. Math., 43 (1972), 475-481.
  • [4] K. Yosida, Functional Analysis,Springer-Verlag, Berlin, Heidelberg, New York, 1971.